Interesting Esoterica

Complexity and Algorithms for Graph and Hypergraph Sandwich Problems

Article by Golumbic, Martin Charles and Wassermann, Amir
  • Published in 1998
  • Added on

Links

Other information

issn
0911-0119
journal
Graphs and Combinatorics
number
3
pages
223--239
volume
14

BibTeX entry

@article{Golumbic1998,
	author = {Golumbic, Martin Charles and Wassermann, Amir},
	issn = {0911-0119},
	journal = {Graphs and Combinatorics},
	month = {aug},
	number = 3,
	pages = {223--239},
	title = {Complexity and Algorithms for Graph and Hypergraph Sandwich Problems},
	url = {http://link.springer.com/10.1007/s003730050028},
	volume = 14,
	year = 1998,
	urldate = {2015-02-24}
}